# SDR USAA051616

- Difficulty date: December 21, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 40,702 hours, 40,702 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 794.3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION FRAME 794.3 AND JUST ABOVE S25R.  MAJOR REPAIR REMOVED DAMAGED.  INSTALL FILLER AND THREE STRAPS IAW SRM 51-70-12, DEFECT SIZE: 3.0".
